Menu
Contact | A-Z
img
Search in Preprints  Search in Preprints

Preprints 2019


19040 Benjamin Fehrman, Benjamin GessPDF

Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise

Project: B1

X

Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise


Authors: Benjamin Fehrman, Benjamin Gess Projects: B1
Submission Date: 10.07.2019 Submitter: Martina Hofmanová
Download: PDF Link: 19040

19039 Konstantinos Dareiotis, Benjamin GessPDF

Nonlinear diffusion equations with nonlinear gradient noise

Project: B1

X

Nonlinear diffusion equations with nonlinear gradient noise


Authors: Konstantinos Dareiotis, Benjamin Gess Projects: B1
Submission Date: 10.07.2019 Submitter: Martina Hofmanová
Download: PDF Link: 19039

19038 Benjamin Gess, Jonas Sauer, Eltan TadmorPDF

Optimal regularity in time and space for the porous medium equation

Project: B1

X

Optimal regularity in time and space for the porous medium equation


Authors: Benjamin Gess, Jonas Sauer, Eltan Tadmor Projects: B1
Submission Date: 10.07.2019 Submitter: Martina Hofmanová
Download: PDF Link: 19038

19037 Benjamin Fehrman, Benjamin Gess, Arnulf JentzenPDF

Convergence rates for the stochastic gradient descent method for non-convex objective functions

Project: B1

X

Convergence rates for the stochastic gradient descent method for non-convex objective functions


Authors: Benjamin Fehrman, Benjamin Gess, Arnulf Jentzen Projects: B1
Submission Date: 10.07.2019 Submitter: Martina Hofmanová
Download: PDF Link: 19037

19036 Benjamin Gess, Manuel V. GnannPDF

The stochastic thin-film equation: existence of nonnegative martingale solutions

Project: B1

X

The stochastic thin-film equation: existence of nonnegative martingale solutions


Authors: Benjamin Gess, Manuel V. Gnann Projects: B1
Submission Date: 10.07.2019 Submitter: Martina Hofmanová
Download: PDF Link: 19036

19035 Alessandra Lunardi, Michael RöcknerPDF

Schauder Theorems for a class of (pseudo-)differential operators on finite and infinite dimensional state spaces

Project: B1

X

Schauder Theorems for a class of (pseudo-)differential operators on finite and infinite dimensional state spaces


Authors: Alessandra Lunardi, Michael Röckner Projects: B1
Submission Date: 09.07.2019 Submitter: Moritz Kaßmann
Download: PDF Link: 19035

19034 Bodo RubbenstrothPDF

Game Options under Knightian Uncertainty in Discrete Time

Project: C3

X

Game Options under Knightian Uncertainty in Discrete Time


Authors: Bodo Rubbenstroth Projects: C3
Submission Date: 09.07.2019 Submitter: Giorgio Ferrari
Download: PDF Link: 19034

19033 L’ubomír Baňas, Michael Röckner, Andre WilkePDF

Convergent numerical approximation of the stochastic total variation flow

Project: B1, B3

Published: Stochastics and Partial Differential Equations: Analysis and Computations (2020), DOI: 10.1007/s40072-020-00169-4: 1–35

X

Convergent numerical approximation of the stochastic total variation flow


Authors: L’ubomír Baňas, Michael Röckner, Andre Wilke Projects: B1, B3
Submission Date: 28.06.2019 Submitter: Giorgio Ferrari
Download: PDF Link: 19033
Published: Stochastics and Partial Differential Equations: Analysis and Computations (2020), DOI: 10.1007/s40072-020-00169-4: 1–35

19032 Michael Baake, Uwe GrimmPDF

Renormalisation of pair correlations and their Fourier transforms for primitive block substitutions

Project: A6

X

Renormalisation of pair correlations and their Fourier transforms for primitive block substitutions


Authors: Michael Baake, Uwe Grimm Projects: A6
Submission Date: 26.06.2019 Submitter: Sebastian Herr
Download: PDF Link: 19032

19031 Simon Noah NowakPDF

$H^{s,p}$ regularity theory for a class of nonlocal elliptic equations

Project: A3

X

$H^{s,p}$ regularity theory for a class of nonlocal elliptic equations


Authors: Simon Noah Nowak Projects: A3
Submission Date: 14.06.2019 Submitter: Alexander Grigor'yan
Download: PDF Link: 19031

19030 Max Nendel, Michael RöcknerPDF

Upper envelopes of families of Feller semigroups and viscosity solutions to a class of nonlinear Cauchy problems

Project: B1, C5

X

Upper envelopes of families of Feller semigroups and viscosity solutions to a class of nonlinear Cauchy problems


Authors: Max Nendel, Michael Röckner Projects: B1, C5
Submission Date: 12.06.2019 Submitter: Giorgio Ferrari
Download: PDF Link: 19030

19029 Dimitra Antonopoulou, L’ubomír Baňas, Robert Nürnberg, Andreas ProhlPDF

Numerical Approximation of the stochastic Cahn-Hillard equation near the sharp interface limit

Project: B3

X

Numerical Approximation of the stochastic Cahn-Hillard equation near the sharp interface limit


Authors: Dimitra Antonopoulou, L’ubomír Baňas, Robert Nürnberg, Andreas Prohl Projects: B3
Submission Date: 06.06.2019 Submitter: Martina Hofmanová
Download: PDF Link: 19029

19028 Wei Liu, Michael Röckner, Xiaobin Sun, Yingchao XiePDF

Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients

Project: B1

Published: Journal of Differential Equations 268 (2019), 2910–2948

X

Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients


Authors: Wei Liu, Michael Röckner, Xiaobin Sun, Yingchao Xie Projects: B1
Submission Date: 05.06.2019 Submitter: Rongchan Zhu
Download: PDF Link: 19028
Published: Journal of Differential Equations 268 (2019), 2910–2948

19027 Vladimir Bogachev, Michael Röckner, Stanislav ShaposhnikovPDF

On convergence to stationary distributions for solutions of nonlinear Fokker–Planck–Kolmogorov equations

Project: A5

Published: Journal of Mathematical Sciences 1 (2019), 69–84

X

On convergence to stationary distributions for solutions of nonlinear Fokker–Planck–Kolmogorov equations


Authors: Vladimir Bogachev, Michael Röckner, Stanislav Shaposhnikov Projects: A5
Submission Date: 27.05.2019 Submitter: Alexander Grigor'yan
Download: PDF Link: 19027
Published: Journal of Mathematical Sciences 1 (2019), 69–84

19026 Taro Nagao, Gernot Akemann, Mario Kieburg, Iván ParraPDF

Families of two-dimensional Coulomb gases on anellipse: correlation functions and universality

Project: B5

Published: Journal of Physics A: Mathematical and Theoretical 53 (2020), 075201: 1–36

X

Families of two-dimensional Coulomb gases on anellipse: correlation functions and universality


Authors: Taro Nagao, Gernot Akemann, Mario Kieburg, Iván Parra Projects: B5
Submission Date: 27.05.2019 Submitter: Friedrich Götze
Download: PDF Link: 19026
Published: Journal of Physics A: Mathematical and Theoretical 53 (2020), 075201: 1–36

19025 Gernot Akemann, Taro Nagao, Iván Parra, Graziano VernizziPDF

Gegenbauer and other planar orthogonal polynomials on an ellipse in the complex plane

Project: B5

To appear: Constructive Approximation (2020)

X

Gegenbauer and other planar orthogonal polynomials on an ellipse in the complex plane


Authors: Gernot Akemann, Taro Nagao, Iván Parra, Graziano Vernizzi Projects: B5
Submission Date: 27.05.2019 Submitter: Friedrich Götze
Download: PDF Link: 19025
To appear: Constructive Approximation (2020)

19024 Torben KochPDF

Universal bounds and monotonicity properties of ratios of Hermite and parabolic cylinder functions

Project: C4

Published: Proceedings of the American Mathematical Society 148 (2020), 2149–2155

X

Universal bounds and monotonicity properties of ratios of Hermite and parabolic cylinder functions


Authors: Torben Koch Projects: C4
Submission Date: 22.05.2019 Submitter: Frank Riedel
Download: PDF Link: 19024
Published: Proceedings of the American Mathematical Society 148 (2020), 2149–2155

19023 Wei Liu, Michael Röckner, Xiaobin Sun, Yingchao XiePDF

Strong averaging principle for slow-fast stochastic partial differential equations with locally monotone coefficients

Project: B1

X

Strong averaging principle for slow-fast stochastic partial differential equations with locally monotone coefficients


Authors: Wei Liu, Michael Röckner, Xiaobin Sun, Yingchao Xie Projects: B1
Submission Date: 21.05.2019 Submitter: Barbara Gentz
Download: PDF Link: 19023

19022 Robbert Fokkink, Dan RustPDF

A modification of Wythoff's Nim

Project: A6

X

A modification of Wythoff's Nim


Authors: Robbert Fokkink, Dan Rust Projects: A6
Submission Date: 21.05.2019 Submitter: Michael Baake
Download: PDF Link: 19022

19021 Lucian Beznea, Iulian Cimpean, Michael RöcknerPDF

A natural extension of Markov processes and applications to singular SDEs

Project: B1

Published: Annales de l’Institut Henri Poincaré 56, no. 4 (2020), 2480–2506

X

A natural extension of Markov processes and applications to singular SDEs


Authors: Lucian Beznea, Iulian Cimpean, Michael Röckner Projects: B1
Submission Date: 20.05.2019 Submitter: Barbara Gentz
Download: PDF Link: 19021
Published: Annales de l’Institut Henri Poincaré 56, no. 4 (2020), 2480–2506

© 2017–2019 Sonderforschungbereich 1283 | Privacy Policy